BibTeX record: journals/dcg/KeilG92

download as .bib file

@article{DBLP:journals/dcg/KeilG92,
  author    = {J. Mark Keil and
               Carl A. Gutwin},
  title     = {Classes of Graphs Which Approximate the Complete Euclidean Graph.},
  journal   = {Discrete \& Computational Geometry},
  year      = {1992},
  volume    = {7},
  pages     = {13--28},
  url       = {http://dx.doi.org/10.1007/BF02187821},
  doi       = {10.1007/BF02187821},
  timestamp = {Wed, 03 Sep 2014 07:23:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dcg/KeilG92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}